Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 23, 2019, 4:20 PM CST for Alcorn County, Prentiss County, Tishomingo County, Mississippi. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 4:20 PM CST (22:20 UTC)
- Expired
- Feb 23, 2019, 5:00 PM CST
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alcorn County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 4:40 PM CST | TORNADO | 3 Wnw Burnsville, MS | REPORT OF TORNADO TOUCHDOWN ON HWY 72 ON THE TISHOMINGO AND ALCORN COUNTY LINE. |
| Feb 23, 4:40 PM CST | TORNADO | 4 W Leedy, MS | BRIEF TORNADO ALONG COUNTY ROAD 343. REPORT OF DEBRIS BEING LOFTED. |
| Feb 23, 4:40 PM CST | TORNADO | 4 W Leedy, MS | BRIEF TORNADO ALONG COUNTY ROAD 343. REPORT OF DOWNED TREES AND DEBRIS BEING LOFTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 12:26 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 430 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 426 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
689
WFUS54 KMEG 232220
TORMEG
MSC003-117-141-232300-
/O.NEW.KMEG.TO.W.0003.190223T2220Z-190223T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
420 PM CST SAT FEB 23 2019
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Tishomingo County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...
Eastern Alcorn County in northeastern Mississippi...
* Until 500 PM CST.
* At 420 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located near Hinkle, or near Booneville,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Corinth, Booneville, Iuka, J P Coleman State Park, Burnsville,
Jumpertown, Glen, Pineflat, Thrashers, Hinkle, Leedy, Farmington,
Rienzi, Bacon Springs, Doskie, Strickland, Biggersville, Jobes,
Gaston and Hazard Switch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3486 8810 3468 8838 3468 8867 3499 8846
3499 8819 3492 8815 3490 8813 3489 8810
TIME...MOT...LOC 2220Z 235DEG 48KT 3473 8856
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
818
WWUS54 KMEG 232237
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
437 PM CST SAT FEB 23 2019
MSC117-232246-
/O.CAN.KMEG.TO.W.0003.000000T0000Z-190223T2300Z/
Prentiss MS-
437 PM CST SAT FEB 23 2019
...THE TORNADO WARNING FOR NORTHERN PRENTISS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Mississippi.
LAT...LON 3475 8834 3476 8835 3476 8857 3499 8846
3499 8820 3492 8815 3490 8813 3489 8810
3486 8810
TIME...MOT...LOC 2236Z 233DEG 38KT 3483 8839
$$
MSC003-141-232300-
/O.CON.KMEG.TO.W.0003.000000T0000Z-190223T2300Z/
Tishomingo MS-Alcorn MS-
437 PM CST SAT FEB 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR NORTHERN
TISHOMINGO AND EASTERN ALCORN COUNTIES...
At 436 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over Leedy, or 10 miles southeast of
Corinth, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Corinth, Iuka, J P Coleman State Park, Burnsville, Glen, Pineflat,
Leedy, Farmington, Rienzi, Bacon Springs, Doskie, Strickland, Jobes,
Hazard Switch, Walker Siding, Kendrick and Holts Spur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3475 8834 3476 8835 3476 8857 3499 8846
3499 8820 3492 8815 3490 8813 3489 8810
3486 8810
TIME...MOT...LOC 2236Z 233DEG 38KT 3483 8839
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$457
WWUS54 KMEG 232248
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
448 PM CST SAT FEB 23 2019
MSC003-232257-
/O.CAN.KMEG.TO.W.0003.000000T0000Z-190223T2300Z/
Alcorn MS-
448 PM CST SAT FEB 23 2019
...THE TORNADO WARNING FOR EASTERN ALCORN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Mississippi.
LAT...LON 3483 8825 3482 8837 3499 8836 3499 8820
3492 8815 3490 8813 3489 8810 3486 8810
TIME...MOT...LOC 2247Z 235DEG 48KT 3492 8823
$$
MSC141-232300-
/O.CON.KMEG.TO.W.0003.000000T0000Z-190223T2300Z/
Tishomingo MS-
448 PM CST SAT FEB 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR NORTHERN
TISHOMINGO COUNTY...
At 447 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located near J P Coleman State Park, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Iuka, J P Coleman State Park, Burnsville, Pineflat, Bacon Springs,
Walker Siding and Doskie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3483 8825 3482 8837 3499 8836 3499 8820
3492 8815 3490 8813 3489 8810 3486 8810
TIME...MOT...LOC 2247Z 235DEG 48KT 3492 8823
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 23, 2:48 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 23, 2:48 PM CST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
248 PM CST Sat Feb 23 2019
.DISCUSSION...
Focus remains over north Mississippi and adjacent west Tennessee.
Thunderstorms have struggled to reach severe levels early this
afternoon despite rather impressive CAPE for late February. Water
vapor shows shortwave "spoke" rotating north away from the region
as it tracks quickly toward the Great Lakes. CAMs appear to
respond with dramatic weakening of CAPE from mid-afternoon onward.
Still the threat remains at this time for severe weather as the
surface trough moves across the area this afternoon into early
evening.
Meanwhile, flash flooding remains a threat along and ahead of the
surface trough. Will peal back on the Flash Flood Watch to the
west. Also, gradient wind threat remains ahead and behind the
surface trough and with such wet soils there is a risk for tree
fall in 25Kt winds or greater. Will keep the advisory in place.
Weather pattern change with the exit of the strong shortwave into
the Great Lakes region on Sunday. Upper ridge over the Caribbean
breaks down and the western US trough evolves into move zonal
flow across the country. This is important as the pattern that
brought the abundant rainfall over much of February ends. For the
upcoming week more seasonal temperatures are expected as weak
fronts move through from mid-week into the weekend. These systems
are not expected to produce heavy rainfall.
&&
.AVIATION...
18Z TAFs
A warm front extends over N MS with a trailing occluding cold
front near Texarkana. Warm front expected to move somewhat north
towards the TN/MS border over the next 2-3 hrs with a trailing
cold front coming through the area this afternoon into early
evening. Initial LIFR conditions at MEM anticipated to improve to
IFR/MVFR conditions this afternoon. Otherwise, MVFR/IFR conditions
expected until convective activity and front pushes east of the
area this evening resulting in a gradual decrease in clouds
tonight into Sunday morning. Winds at JBR initially NW due to
convection anticipated to back SW later in the afternoon then
gradually W/NW tonight. Elsewhere S winds will gradually veer W/NW
later tonight.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until midnight CST tonight for Crittenden-
Cross-Lee AR-Mississippi-Phillips-St. Francis.
Wind Advisory until midnight CST tonight for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...Flash Flood Watch until midnight CST tonight for Pemiscot.
Wind Advisory until midnight CST tonight for Dunklin-Pemiscot.
MS...Flash Flood Watch until midnight CST tonight for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Wind Advisory until midnight CST tonight for Benton MS-Coahoma-
DeSoto-Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-
Tunica-Yalobusha.
TN...Flash Flood Watch until midnight CST tonight for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Wind Advisory until midnight CST tonight for Carroll-Crockett-
Dyer-Fayette-Gibson-Hardeman-Haywood-Henry-Lake-Lauderdale-
Madison-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Feb 23, 2:47 AM CST, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 247 AM CST Sat Feb 23 2019 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-241100- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 247 AM CST Sat Feb 23 2019 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Widespread flooding of rivers and low-lying areas will continue today, particularly over north Mississippi. There is a Moderate Risk of severe storms today over north Mississippi and portions of west Tennessee south of I-40. There is an Enhanced Risk of severe storms over east central Arkansas and portions of west Tennessee north of I-40. There is a Slight Risk of severe thunderstorms today over northeast Arkansas and the Missouri bootheel. Widespread damaging winds will be the primary threat. Secondary threats include tornadoes - particularly over the Moderate Risk area - and large hail. Due to saturated soils, large trees may be downed by sub-severe wind gusts. The severe storm threat will end by early evening. Breezy conditions are forecast outside of thunderstorms today. A Wind Advisory is in effect for all the Midsouth except for areas near the Tennessee River valley. .DAYS TWO THROUGH SEVEN...Sunday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through mid-evening. PWB
In the hours before
Local storm report, Feb 23, 2:34 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
234 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLASH FLOOD ROSSVILLE 35.04N 89.54W
02/23/2019 FAYETTE TN SOCIAL MEDIA
MEDIA REPORTS OF MAIN ST. CLOSED IN BOTH DIRECTIONS IN
ROSSVILLE DUE TO FLOODING.
&&
SGWLocal storm report, Feb 23, 2:37 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
237 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM FLASH FLOOD HUMBOLDT 35.82N 88.91W
02/23/2019 GIBSON TN COCORAHS
HAM RADIO REPORT OF WATER COMING INTO HOME IN HUMBOLDT
ON BRADFORD DR.
&&
SGWLocal storm report, Feb 23, 3:02 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 ESE MARTIN 36.34N 88.85W
02/23/2019 WEAKLEY TN NEWSPAPER
NEWSPAPER REPORT OF ROAD CLOSURE ON WHITE ST. BETWEEN
S. MCCOMB AND STERLING DUE TO FLOODING.
&&
SGWSpecial weather statement, Feb 23, 3:09 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
309 PM CST SAT FEB 23 2019
TNZ021-022-052>055-232200-
Carroll TN-Henderson TN-Chester TN-Madison TN-Benton TN-Decatur TN-
309 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CST
FOR...
Central Carroll County in western Tennessee...
Henderson County in western Tennessee...
Northern Chester County in western Tennessee...
Eastern Madison County in western Tennessee...
Benton County in western Tennessee...
Decatur County in western Tennessee...
At 308 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Bruceton, or 8
miles southwest of Camden, moving northeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in central Carroll...Henderson...northern Chester...eastern
Madison...Benton and Decatur Counties should monitor this storm
closely.
LAT...LON 3613 8792 3605 8799 3597 8802 3594 8800
3594 8793 3578 8798 3572 8803 3566 8802
3562 8804 3551 8797 3544 8804 3541 8798
3543 8902 3611 8836 3614 8821 3612 8821
3614 8819 3618 8793 3617 8792
TIME...MOT...LOC 2108Z 241DEG 49KT 3598 8822Special weather statement, Feb 23, 3:28 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Memphis TN
328 PM CST SAT FEB 23 2019
ARZ036-048-MSZ001-TNZ088-232200-
St. Francis AR-Crittenden AR-DeSoto MS-Shelby TN-
328 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CST
FOR...
Northeastern St. Francis County in eastern Arkansas...
Central Crittenden County in eastern Arkansas...
Northwestern DeSoto County in northwestern Mississippi...
Southwestern Shelby County in western Tennessee...
At 328 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Simsboro, or near
Hughes, moving northeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern St. Francis...central Crittenden...
northwestern DeSoto and southwestern Shelby Counties should monitor
this storm closely.
LAT...LON 3528 9043 3528 8990 3484 9019 3484 9020
3486 9020 3486 9030 3485 9031 3485 9032
3486 9034 3484 9039 3484 9041 3490 9041
3491 9045
TIME...MOT...LOC 2128Z 238DEG 38KT 3499 9044Special weather statement, Feb 23, 3:39 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
339 PM CST SAT FEB 23 2019
MSZ004-009-014>016-232230-
Pontotoc MS-Tippah MS-Union MS-Lee MS-Prentiss MS-
339 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 430 PM CST
FOR...
Northern Pontotoc County in northeastern Mississippi...
Southern Tippah County in northeastern Mississippi...
Union County in northeastern Mississippi...
Northwestern Lee County in northeastern Mississippi...
Western Prentiss County in northeastern Mississippi...
At 339 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over New Albany, moving
northeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northern Pontotoc...southern Tippah...Union...northwestern
Lee and western Prentiss Counties should monitor this storm closely.
LAT...LON 3421 8886 3421 8925 3426 8925 3476 8902
3476 8848
TIME...MOT...LOC 2139Z 217DEG 30KT 3448 8899The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:13 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 6 hr |
| Feb 22, 9:16 PM CST | Areal Flood Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Feb 22, 10:37 PM CST | Areal Flood Advisory | MEG | Coahoma, Quitman, Tallahatchie, Tunica | 3 hr |
| Feb 23, 12:14 AM CST | Areal Flood Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Feb 23, 12:45 AM CST | Flash Flood Warning | MEG | Benton, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 3 hr |
| Feb 23, 1:41 AM CST | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 3 more | 3 hr |
| Feb 23, 3:09 AM CST | Areal Flood Warning | MEG | Calhoun, Lafayette, Tallahatchie, Yalobusha | 18 hr |
| Feb 23, 3:13 AM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 18 hr |
| Feb 23, 3:39 AM CST | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 3 hr |
| Feb 23, 4:07 AM CST | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 3 hr |
| Feb 23, 4:39 AM CST | Areal Flood Warning | MEG | Coahoma, Lafayette, Marshall, Panola, Pontotoc, Quitman and 5 more | 18 hr |
| Feb 23, 5:36 AM CST | Areal Flood Warning | MEG | Alcorn, Benton, Marshall, Tippah | 15 hr |
| Feb 23, 5:57 AM CST | Flash Flood Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 3 hr |
| Feb 23, 6:40 AM CST | Areal Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Tishomingo and 1 more | 18 hr |
| Feb 23, 6:53 AM CST | Areal Flood Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 15 hr |
| Feb 23, 8:35 AM CST | Special Weather Statement | MEG | Tishomingo | 25 min |
| Feb 23, 1:27 PM CST | Flash Flood Warning | MEG | Lafayette | 6 hr |
| Feb 23, 3:39 PM CST | Special Weather Statement | MEG | Pontotoc, Union | 51 min |
| Feb 23, 3:52 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Tate, Tunica | 38 min |
| Feb 23, 3:54 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 36 min |
| Feb 23, 4:04 PM CST | Tornado Warning | MEG | Prentiss, Tippah, Union | 26 min |
| Feb 23, 4:13 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 47 min |
| Feb 23, 4:22 PM CST | Tornado Warning | MEG | Itawamba, Monroe | 38 min |
| Feb 23, 4:50 PM CST | Severe Thunderstorm Warning | MEG | Itawamba | 10 min |
| Feb 23, 4:53 PM CST | Tornado Warning | MEG | Tishomingo | 24 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.